# SDR CALA2019020100199

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NO. A3NB-53-3-6053, DOT A-9, 001, LEFT FWD DOOR FRAME 16 AT DOOR STOPS 1/7 DOUBLE JOGGLE, UPPER FWD CORNER HOLE NUMBER 7 HAS CRACK INDICATION. REF: NTM 53-11-53-991-001-A. AAR NONROUTINE 9816289 REPAIRED HOLE NUMBER 7 IN FR 16L UPPER DOUBLE JOGGLE AREA IAW EC RA 5311-02073. REPAIR IS CONSIDERED PERMANENT WITH NO FURTHER ACTION REQUIRED.
